# SDR 20001019SH009

- Difficulty date: September 22, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N3131K
- Make and model: Cessna 402B
- Aircraft serial: 402B0248
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 50410011
- Condition: Sheared
- Location: Lt Mlg Bellcrank
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT, P/N NAS464P4, SHEARED CAUSING SIDE LOAD ON THE BELLCRANK BREAKING THE ATTACH POINT AT THE GEAR LIGHT SAFETY SWITCH.  (X)
